MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2017-223329

Медицинская библиотека · BMJ case reports · 2018

Flupirtine drug-induced liver injury in a patient developing acute liver failure.

Perdigoto David Noiva, Amaro Pedro, Ferreira Manuela, Tomé Luis

Клинический случайСтатьяПеревод в очереди

Аннотация

A patient is admitted with complaints of recent onset nausea, discomfort, jaundice and blood tests that reveal severe hepatitis. At the time, she had been taking medication with Hypericum perforatum (St John's wort) for 6 months, and 6 weeks before this event, she took flupirtine maleate. A few days after being admitted, she developed encephalopathy progressing to acute liver failure (ALF) requiring unsuccessful liver transplantation. The patient was ultimately diagnosed with drug-induced liver injury (DILI). In this context, while H. perforatum could interfere with other medication or trigger DILI itself, flupirtine appears to have triggered the DILI, given its liver toxicity capacity. DILI is one of the major ALF causes and can jeopardise patient's life. Accordingly, all efforts to reduce medication potentially hazardous to the liver are recommended.

Для цитирования: Perdigoto David Noiva, Amaro Pedro, Ferreira Manuela, Tomé Luis. Flupirtine drug-induced liver injury in a patient developing acute liver failure.. BMJ case reports. 2018. DOI: 10.1136/bcr-2017-223329.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.